# SDR 96ZZZX5226

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737FP
- Make and model: Cessna 172N
- Aircraft serial: 17269385
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 74541
- Condition: Stem Failed
- Location: Nr 3 Cyl Exh
- Part time: 1,855 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING MADE DUE TO POWER LOSS AND FLUCTUATING OIL PRESSURE.  ENGINE WOULD MAINTAIN 1,800 RPM, AT FULL THROTTLE.  NR 3 CYLINDER EXHAUST VALVE FAILED JUST ABOVE HEAD/STEM RADIUS.  SECONDARY CYLINDER AND PISTON DAMAGE REMNENTS OF VALVE FOUND IN MUFFLER.  STEM REMAINED FROZEN IN VALVE GUIDE.  RECOMMENDATIONS:  LYC SI 1425.  SL L197.
